Prof.

Mevlüde YAKIT ONGUN


Fen Edebiyat Fakültesi

Matematik Bölümü

Uygulamalı Matematik Anabilim Dalı

Education Information

Continues

Continues

Doctorate

Suleyman Demirel University, Fen Bilimleri Enstitüsü, -, Turkey

Continues

Continues

Postgraduate

Selcuk University, Fen Bilimleri Enstitüsü, Matematik Bölümü, Turkey

Continues

Continues

Undergraduate

Selcuk University, Fen-Edebiyat Fakültesi, Matematik Bölümü, Turkey

Research Areas

Mathematics, Differential Equations, Functional Equations, Numerical Analysis, Natural Sciences

Managerial Experience

2017 - Continues

2017 - Continues

Rectorate Commissioner

Suleyman Demirel University, Fen Edebiyat Fakültesi, Matematik

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

2017

2017

A nonstandard numerical scheme for a predator-prey model with Allee effect

Ongun M. , Ozdogan N.

JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, vol.10, no.2, pp.713-723, 2017 (Journal Indexed in SCI) identifier

Articles Published in Other Journals

2020

2020

Nonstandard Finite Difference Scheme for a Computer Virus Model

KOCABIYIK M., ÖZDOĞAN N., YAKIT ONGUN M.

Journal of Innovative Science and Engineering (JISE), vol.4, no.2, pp.96-108, 2020 (Refereed Journals of Other Institutions) identifier

2020

2020

TÜRKİYE’DE DÜŞÜNME BECERİLERİ KONUSUNDA YAPILAN DOKTORA TEZLERİNİN BETİMSEL ANALİZİ (2001-2019)

Karadem Z. G. , Yakıt Ongun M.

Social Science Studies Journal, vol.6, no.65, pp.2844-2857, 2020 (Refereed Journals of Other Institutions)

2020

2020

Analysis of Granule Cell Generation System by Lie Symmetry Method

KOCABIYIK M., YAKIT ONGUN M.

Cumhuriyet Science Journal, vol.41, no.1, pp.56-68, 2020 (Refereed Journals of Other Institutions)

2018

2018

Explicit and Implicit Schemes for Fractional orders Hantavirus Model,

YAKIT ONGUN M. , ARSLAN D.

Iranian Journal Of Numerical Analysis And Optimization, vol.8, no.2, pp.75-93, 2018 (Refereed Journals of Other Institutions)

2018

2018

Hanta-Virüs Modelinden Elde Edilen Fisher-Kolmogorov Denkleminin Lie Simetri Analizi

KOCABIYIK M., YAKIT ONGUN M.

Süleyman Demirel University Journal of Natural and Applied Sciences, vol.22, pp.754-759, 2018 (Refereed Journals of Other Institutions)

2017

2017

Numerical Solutions of Fractional Order Autocatalytic Chemical Reaction Model DOI 10 19113 sdufbed 24679

YAKIT ONGUN M. , ARSLAN D., Farzi J.

Süleyman Demirel University Journal of Natural and Applied Sciences, 2017 (Refereed Journals of Other Institutions)

2017

2017

Lie symmetry analysis of the Hanta-epidemic systems

YAKIT ONGUN M. , Kocabiyik M.

JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE-JMCS, vol.17, no.2, pp.332-344, 2017 (Journal Indexed in ESCI) Creative Commons License identifier

2016

2016

Standart ve Standart Olmayan Theta Metotlarının Bazı Uygulamaları ve Sonuçları

ER F., YAKIT ONGUN M.

Suleyman Demirel University Journal of Science(ejournal), vol.11, no.2, pp.109-120, 2016 (Refereed Journals of Other Institutions)

2016

2016

Hanta vürüs Modelinden Elde Edilen Lojistik Diferansiyel Denklem

KARADEM Z. G. , YAKIT ONGUN M.

Suleyman Demirel University Journal of Science (e-Journal), vol.11, no.1, pp.82-91, 2016 (Refereed Journals of Other Institutions)

2010

2010

Exact Travelling wave solutions of Fitzhugh-Nagumo Equation

YAKIT ONGUN M.

International Journal of pure and Applied Mathematics, no.64, pp.355-365, 2010 (Refereed Journals of Other Institutions)

2005

2005

On a Dissipative Schrödinger Problem with a Spectral Parameter in the Boundary Condition

YAKIT ONGUN M.

Bulletin of Pure and Applied Sciences, vol.24, no.1, pp.65-71, 2005 (Refereed Journals of Other Institutions)

2004

2004

On Spectrum of a nonselfadjoint singular Sturm Liouville problem with a spectral parameter in the boundary conditions

YAKIT ONGUN M.

Selçuk J.Appl.Math, vol.5, no.1, pp.59-65, 2004 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

2019

2019

Nonstandard Discretization Schemes for Some Partial Differential Equations

Tezcan G. R. , YAKIT ONGUN M.

International Young Researchers Student Congress (IYRSC2019), Burdur, Turkey, 28 - 30 November 2019, pp.23

2019

2019

Some Definitions and Theorems of Distributed Order Fractional Differential Equations

TEKELİ F., YAKIT ONGUN M.

International Young Researchers Student Congress (IYRSC), 28 - 30 November 2019, pp.295

2019

2019

Local asymptotic stability analysis for a model with Michaelis-Menten type harvesting rate

ÖZDOĞAN N., YAKIT ONGUN M.

International Conference on Mathematics and Mathematics Education (ICMME 2019), Konya, Turkey, 11 - 13 July 2019, pp.129

2019

2019

A new discretization scheme for a computer virus model

ÖZDOĞAN N., YAKIT ONGUN M. , KOCABIYIK M.

International Conference on Mathematics and Mathematics Education (ICMME 2019), Konya, Turkey, 11 - 13 July 2019, pp.131

2018

2018

A Nonstandard Numerical Approach for a Ratio-Dependent Predator-Prey Model

ÖZDOĞAN N., YAKIT ONGUN M.

International Conference on Applied Mathematics in Engineering (ICAME18), 27 June - 29 October 2018

2017

2017

Özdoğan N., Ongun M.Y., A Numerical Investigation For a Model with Functional Response, Abstract Book Page :217,24-26 May 2017, Konya, Turkey

ÖZDOĞAN N. , YAKIT ONGUN M.

3rd International Researchers, Statisticians and Young Statisticians Congress (IRSYSC 2017), 24 - 26 May 2017

2017

2017

Karadem Z.G., Kocabıyık M. Ongun M.Y.,On solutions of an epidemic system, Abstract Book Page: 542, May 11-13, 2017, Şanlıurfa, Turkey, http://theicmme.org

Karadem Z. G. , YAKIT ONGUN M.

International Conference on Mathematics and Mathematics Education (ICMME-2017),May 11-13, 2017 , Şanlıurfa, Turkey, 11 - 13 May 2017

2017

2017

A Nonstandard Numerical Scheme for Predator-Prey Model with Ratio-Dependent Functional Response, Abstract No:42, http://ifscom.com

ÖZDOĞAN N. , YAKIT ONGUN M.

4th International Intuitionistic Fuzzy Sets and Contemporary Mathematics Conference – IFSCOM2017¨ Mersin, Turkey, 3 - 07 May 2017

2017

2017

Özdoğan N., Ongun M.Y., A Discretization Method for The Predator-Prey System with Allee Effect, Abstract No:44, http://ifscom.com

ÖZDOĞAN N. , YAKIT ONGUN M.

4th International Intuitionistic Fuzzy Sets and Contemporary Mathematics Conference – IFSCOM2017¨ Mersin, Turkey, 3 - 07 May 2017

2016

2016

A Nonstandard Numerical Scheme for a Predator prey Model with Allee Effect May 19 23 2016 Bodrum Mugla TURKEY

ÖZDOĞAN N. , YAKIT ONGUN M.

3rd INTERNATIONAL CONFERENCE on RECENT ADVANCES in   PURE and APPLIED MATHEMATICS (ICRAPAM 2016), 19 - 23 May 2016

2015

2015

Er F Ongun M Y Some Results and Applications of Nonstandad Theta Methods

Er F., YAKIT ONGUN M.

The 14th International Conference on Mathematics and its Applications - ICMA 2015, Timisoara, Romania, 5 - 07 November 2015

2015

2015

Karadem Z G Ongun M Y Arslan D Fractional Order Logistic Equation Derived from Hanta Epidemics

Gökçen K., YAKIT ONGUN M. , Arslan D.

The 28th International Conference of The Jangjeon Mathematical Society, Antalya, Turkey, 15 - 19 May 2015

2014

2014

Er F Ongun M Y Standart ve standart olmayan Theta metodu

YAKIT ONGUN M.

13. Matematik sempozyumu, Karabük, Turkey, 15 - 17 May 2014

2013

2013

Spectral properties of a nonselfadjoint problem with the parameter in boundary conditions

YAKIT ONGUN M.

XXVI European Conference on Operational Research, Roma, Italy, 1 - 04 July 2013, pp.294

Books & Book Chapters

2017

2017

Konik Kesitler

DAĞHAN H. A. , AYTAR S. , ARUĞASLAN ÇİNÇİN D. , YAKIT ONGUN M. , YÜCESAN A. , GÜRDAL M. , et al.

in: Kalkülüse Giriş, Yusuf Civan, Editor, Nobel, Ankara, pp.219-306, 2017

2017

2017

3. Bölüm İkinci Dereceden Denklemler ve Fonksiyonlar Eşitsizlikler

ŞAHİNER A. , ARUĞASLAN ÇİNÇİN D. , KIRLAR B. B. , YÜCESAN A. , GÜRDAL M. , AYTAR S. , et al.

in: KALKÜLÜSE GİRİŞ: Grafikler ve Modeller - COLLEGE ALGEBRA Graphs and Models, Yusuf Civan, Editor, Nobel, pp.393-474, 2017

2017

2017

Bölüm 2 Fonksiyonlar Hakkında Daha Fazlası

ŞAHİNER A. , YÜCESAN A. , ARUĞASLAN ÇİNÇİN D. , KIRLAR B. B. , ÖZKAN TÜKEL G. , DAĞHAN H. A. , et al.

in: Kalkülüse Giriş: Grafikler ve ModellerCollege Algebra: Graphs and Models, Yusuf Civan, Editor, Nobel Akademik Yayıncılık, pp.93-162, 2017

2017

2017

5. Bölüm Üstel ve Logaritmik Fonksiyonlar

DAĞHAN H. A. , AYTAR S. , ARUĞASLAN ÇİNÇİN D. , YAKIT ONGUN M. , YÜCESAN A. , GÜRDAL M. , et al.

in: Kalkülüse Giriş: Grafikler ve Modeller, Yusuf Civan, Editor, Nobel, pp.391-482, 2017

2017

2017

Polinom Fonksiyonlar ve Rasyonel Fonksiyonlar

DAĞHAN H. A. , AYTAR S. , ARUĞASLAN ÇİNÇİN D. , YAKIT ONGUN M. , YÜCESAN A. , GÜRDAL M. , et al.

in: Kalkülüse Giriş, Yusuf Civan, Editor, Nobel, pp.219-306, 2017

2017

2017

Grafikler, Fonksiyonlar ve Modeller

DAĞHAN H. A. , AYTAR S. , ARUĞASLAN ÇİNÇİN D. , YAKIT ONGUN M. , YÜCESAN A. , GÜRDAL M. , et al.

in: Kalkülüse Giriş: Grafikler ve Modeller, Yusuf Civan, Editor, Nobel, Isparta, pp.1-92, 2017

2017

2017

Bölüm 3, İkinci Dereceden (Kuadratik) Fonksiyonlar ve Denklemler Eşitsizlikler

YAKIT ONGUN M. , ŞAHİNER A. , YÜCESAN A. , ARUĞASLAN ÇİNÇİN D. , KIRLAR B. B. , ÖZKAN TÜKEL G. , et al.

in: KALKÜLÜSE GİRİŞ: Grafikler ve Modeller - COLLEGE ALGEBRA Graphs and Models, Civan Yusuf, Editor, Nobel Akademik Yayıncılık Eğitim Danışmanlık Tic. Ltd. Şti., Ankara, pp.163-218, 2017

2017

2017

Diziler, Seriler ve Kombinatorikler

ŞAHİNER A. , YÜCESAN A. , ARUĞASLAN ÇİNÇİN D. , KIRLAR B. B. , ÖZKAN TÜKEL G. , DAĞHAN H. A. , et al.

in: KALKÜLÜSE GİRİŞ: Grafikler ve Modeller, Yusuf Civan, Editor, Nobel Yayıncılık, 2017

Scientific Refereeing

October 2018

October 2018

Mathematical Reviews (MR3770395)

SCI Journal

October 2018

October 2018

Mathematical Reviews (MR3779079)

SCI Journal

May 2018

May 2018

Mathematical Reviews (MR3717630)

SCI Journal

May 2018

May 2018

Journal of Applied Mathematics and Computing

SCI Journal

May 2018

May 2018

Mathematical Reviews (MR3759693)

SCI Journal

March 2018

March 2018

Mathematical Reviews (MR3716963)

SCI Journal

March 2018

March 2018

Mathematical Reviews (MR3724770)

SCI Journal

February 2018

February 2018

Mathematical Reviews (MR3692403)

SCI Journal

January 2018

January 2018

International Journal of Bifurcation and Chaos

SCI Journal

November 2017

November 2017

Mathematical Reviews (MR3682146)

SCI Journal

November 2017

November 2017

Mathematical Reviews (MR3691728 )

SCI Journal

October 2017

October 2017

Computationaln Biology and Chemistry

SCI Journal

September 2017

September 2017

Mathematical Reviews (MR3666617)

SCI Journal

September 2017

September 2017

CHAOS SOLITONS FRACTALS

SCI Journal

September 2017

September 2017

Mathematical Reviews (MR3651396)

SCI Journal

September 2017

September 2017

Communications Faculty of Sciences University of Ankara Series A1: Mathematics and Statistics

Other Indexed Journal

August 2017

August 2017

Mathematical Reviews (MR3636352)

SCI Journal

July 2017

July 2017

Mathematical Reviews (MR3645724)

SCI Journal

February 2017

February 2017

Differential Equations and Dynamical Systems

Other Indexed Journal

February 2017

February 2017

Punjab University Journal of Mathematics

Other Indexed Journal